Second time of asking,please refer to previous post.
Flushes with Herceptin... any help to combat it?
Added 31 Jul 2012:
It is six weeks since Karen finished her final Chemo+Herceptin and she was so looking forward to feeling well and returning to as near normal as possible which included returning to her workplace.
Due to the flushes she is pretty fatigued and it takes her a couple of hours to come around in the morning.Does feeling that way sound familiar and is it only temporary?
- Herceptin Information for Consumers
- Herceptin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Herceptin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm in radiation therapy?and also getting weekly injections of Herceptin, following HER2Positive breast cancer. My blood pressure has been ...
1 answer • 3 Aug 2010
Being treated for occult breast cancer, metastatic to lung and lymph node. Receiving herceptin, perjeta and taxol
2 answers • 18 Apr 2013
... xgeva. Now I have developed double vision and am thinking of discontinuing the xgeva. Has anyone else had any similar experience (apparently it ...
0 answers • 21 Oct 2015